# SDR A6WA200940522

- Difficulty date: August 19, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 PLATES OF CARGO FLOOR STRUCTURE BTWN FS 574 TO FS 621 AND BTWN LBL 27 TO LT SILL.  CORROSION REMOVED ON 3 PLATES IAW SRM 51-21-06.  (K)
